You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Positively Curved Totally Real Minimal Submanifolds Immersed in a Complex Projective Space
Proceedings of the American Mathematical Society
Vol. 56, No. 1 (Apr., 1976), pp. 264-266
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2041616
Page Count: 3
You can always find the topics here!Topics: Curvature, Mathematical constants, Mathematical theorems, Mathematics
Were these topics helpful?See something inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
A sufficient condition for a complete totally real minimal submanifold immersed in a complex projective space to be totally geodesic is given in terms of sectional curvature.
Proceedings of the American Mathematical Society © 1976 American Mathematical Society